# SDR IPXA09855425

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 5612298
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 752-F3-11 REPAIR DOUBLER HAS FIELD FASTENERS WITH LESS THAN 4D SPACING.  COCKPIT FLOOR PRESSURE DECK STA 37 TO -23.5 RBL 56-62.  REPAIR ACCOMPLISHED PER RE0-G12739 AND EO DC8-5320-33033-A.
